# SDR UALA2013052203537

- Difficulty date: May 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,067 hours, 27,014 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 42
- Condition: Vibrates
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABNORMAL NOISE, VIBRATION AROUND RT GLARESHIELD OR RT WINDSHIELD AREA.  RADIO COMMUNICATION DIFFICULT.  R & R LEFT CABIN RECIRCULATION FAN IAW AMM. OPS CHECKED GOOD.
